# SDR CALA2013073090093

- Difficulty date: July 27, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR INNER SKIN CRACKED AT WEB LIGHTNING HOLE,  TWO AREAS.  REPAIRED INNER SKIN IAW UAL ECRA 5200-01251 & REO-M0716.
